Jump to content

I hope I am not getting ahead of myself however I am doing okay tapering


Recommended Posts

I would like to encourage everyone as I started tapering in March - I will have to check that - and went from 3 0.5 xanax a day to .25 starting today.  AS OF NOW, I haven't had any bad withdrawal symptoms.  I have tapered very slowly and followed the recommendations of everyone here who said not to hurry this.  I have the permission from my doctor (apn).  I can't wait to be free from these medications.

Today I went to my therapist and I told her I hadn't taken my xanax and welbrutin as of that time.  After talking awhile, she said I was more calm then when I take the medication/s.  I hope this continues for me and maybe can give hope to anyone/everyone who is having a difficult time tapering.  I hope this continues for me and I am not "jumping the gun" on this.

 

I did take my .25 today and welbrutin.  I went from 3/4 of a xanax to 1/2 of a xanax if I calculated the milligrams incorrectly.  I hope it stays this way for me and hopefully everyone will have a peaceful tapering experience. 

 

Gail  I am sure "This too shall pass".

Link to comment
Share on other sites

I also keep very busy and that may help.  I left the house today at 10:30 A.M. and didn't return until around 6:30 P.M. 

I went to my therapist, met a friend at the movies, went for a walk with her and she and I met another friend for supper.  Tomorrow I will plant flowers, maybe wash the kitchen floor, maybe go for a walk also and to the grocery store. 

The other day Betty White was on television and they asked her if she exercised and her answer was "I have a two story house and a bad memory.  I am always up and down the stairs".  That is what we have here and I get a lot of exercise that way.

 

Keep busy.

 

Gail  "This too shall pass"

Link to comment
Share on other sites

Gail you're doing fantastic!

 

I'm so glad to hear you're having an easy time withdrawing from xanax, that is something that's really hard for most people to do. I agree that keeping busy, whether mentally or physically, takes some of the pain away.

 

Way to go Gail, I'm thrilled for you!  :yippee:

Link to comment
Share on other sites

 

Hi Star104,

 

I noticed you are benzo free from July 2010.  That is great! 

I don't know if I am going to get withdrawal problems and am getting a little worried, I am not having any as of now?  I am tapering very slowly and approximately every two - three weeks.

I don't want to hurry this and go backwards. 

I don't have enough time to do everything.  I am retired and should have a lot of time....lol.

I have fibromyaligia and when I was diagnosed with that, I would have all different kinds of pains here and there and would accept it was from FM.  I guess if I have withdrawal symptoms, I may think they are from FM? 

 

Thanks Star104

 

Gail  "This too shall pass"

 

 

 

 

Link to comment
Share on other sites

Hi Gail,

 

I'm glad you're doing so well, we need to hear stories like yours, it helps balance the forum a bit.  We tend to see the worst cases here, and it scares a great many people, so much so that they might not dare attempt a taper.  I hope things keep going well for you so others can see it doesn't have to be bad for everyone.  :)

Link to comment
Share on other sites

Gail,

I am soooo happy that you are doing good!!!  We do so NEED more post like this.  I hope your taper continues on this path.  I believe it will.  I try to also stay busy, whether its mind or body to keep it at bay.  So grateful for your post.

Renee

Link to comment
Share on other sites

Hi Renee,

 

Nice to meet you.  So far, so good.  Today I went to walmart, a grocery store, two flower places and radio shack.  I am going to wash the kitchen floor in a little while and then hopefully make coleslaw and have lunch. I am going back to the flower place to get more flowers as I was hungry when I was there and stopped home to eat.

 

I think keeping busy is very important while tapering.  For me, the worse thing would be to sit around and think of nothing but tapering.  I figure the less I pay attention to it, the faster it will go away.

 

Another incentive to stop these medications is the cost.  I will save money not buying these poisons.

 

Gail  "This too shall pass"

Link to comment
Share on other sites

×
×
  • Create New...